Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/24214
Title: Large deviations in Taylor dispersion
Authors: Kahlen, Marcel
Engel, Andreas
VAN DEN BROECK, Christian 
Issue Date: 2017
Publisher: AMER PHYSICAL SOC
Source: PHYSICAL REVIEW E, 95(1), p. 1-8 (Art N° 012144)
Abstract: We establish a link between the phenomenon of Taylor dispersion and the theory of empirical distributions. Using this connection, we derive, upon applying the theory of large deviations, an alternative and much more precise description of the long-time regime for Taylor dispersion.
Notes: [Kahlen, Marcel] Carl von Ossietzky Univ Oldenburg, Inst Phys, D-26111 Oldenburg, Germany. Hasselt Univ, Fac Sci, B-3590 Diepenbeek, Belgium.
Document URI: http://hdl.handle.net/1942/24214
ISSN: 2470-0045
e-ISSN: 2470-0053
DOI: 10.1103/PhysRevE.95.012144
ISI #: 000400777500010
Rights: ©2017 American Physical Society
Category: A1
Type: Journal Contribution
Validations: ecoom 2018
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
large.pdfPublished version408.26 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

6
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

10
checked on May 21, 2022

Page view(s)

66
checked on May 23, 2022

Download(s)

104
checked on May 23, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.